# SDR MWEA96141

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Comp
- Part number: 9640041027
- Condition: Inop
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS, ON TAKEOFF ROLL RH ENGINE WOULD NOT DEVELOP FULL TAKEOFF EPR.  ABORTED TAKEOFF AT APPROX 80 KTS.  N1 AND N2 SLIGHTLY LESS THAN LT ENGINE.  WHILE TAXIING BACK TO GATE STALL IND FAILURE LIGHT CAME ON AS FLAPS/SLATS RETRACTED. REPLACED NR 2 STALL WARNING COMP, PERFORMED FULL TAKEOFF POWER RUN AND ALL PARAMETERS WITHIN LIMITS.
